# SDR REXA2018071600620

- Difficulty date: July 11, 2018
- Submitted: July 16, 2018
- Operation: Air carrier
- Aircraft: N931XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15193
- Aircraft time: 23,996 hours, 15,712 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Stowage Box
- Condition: Broken
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT OXYGEN MASK QUICK-RELEASE DOOR BROKEN. SWAPPED CA OXYGEN MASK STOWAGE BOX WITH OBSERVER OXYGEN MASK BOX PER A
MM 35-11-15. OPS CHECK GOOD. REMOVED AND REPLACED OBSERVERS MASK STOWAGE BOX AND OXYGEN MASK IAW AMM 35-11-15 & 35-11-12. PERFORMED OPERATIONAL TEST OF THE
